A 21-year-old female asked:
finished my period and continued taking active pills (levelen) but started bleeding 10 days into my new packet.
1 doctor answer
Dr. Raymond Schneider answered
46 years experience Family Medicine
Many possibilities: A woman's menstrual cycle is really a fragile thing. The menstrual cycle is affected by physical, environmental, and emotional issues. If you are overstressed you may alter your menstrual cycle. If you start a vigorous physical exercise program you may alter your cycle. If you decide to be a world-class gymnast you may not have a menstrual. At all. Consider what else is going on in your life.
Answered on Aug 10, 2014
People also searched for:
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Hi my period started 5 days early and lasted for 3days heavy bleeding for only 2 days then today it started turning brown then just stopped confused
I just had a uti 3 days ago and went to the doctor but couple days later its starting to hurt when i pee and im on my period
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month